Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Periods delayed. Have sexual relation but virgin. Taking medication for sinus infection. Pregnancy chances?

I have a question regarding a delayed menstruation . My OB/GYN put me on Trisprintec last May to regulate my cycles. I am a virgin , but my ex-boyfriend and I did have some sexual relations. We made out and manually/orally stimulated each other. We were careful not to get any sperm on our hands, washed them before and after, etc. Now, my period is a couple days late. In addition to the previous information, I came down with a sinus infection last week. I am currently taking Levaquin , and I received a couple steroid injections while at the doctor s office. Is my period late due to stress and sickness? Is there any chance that I could be pregnant from this?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
You could not be pregnant from the encounters you have described.
This is because you have clearly stated that you are a virgin and no vaginal penetrative sexual intercourse has taken place.
Also, you are on birth control.
The missed period could be due to the concurrent medications, and the stress of illness.
wait for a week, and if you fail to menstruate, consult your gynecologist to rule out conditions like polycystic ovaries, hypothyroidism etc.
take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor